Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Abdominal and stomach pain, diarrhea, back pain. Taking antibiotics. Treatment?

I am a 48year woman who is suffering from mild abdomen and stomach pain for the last 3 months.It started with a pain followed by diarhea which lasted for 2 days.Since then i started having left side abdomen pain that goes to my left lower back and it persisted,sometimes 3 days a week or every 2 weeks.Recently i had 3 times diarrhoea that would not stop until when i took medication .Now i could feel the pain on my upper middle stomach with back pain from time to time. Please help as i am very disturbed.
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pathologist and Microbiologist 's  Response
hi there, your unrelenting diarrhoea could be due to a persistent stomach infection or could be due to IBS or intolerance to certain food items or could be more serious like malignancy of any part of GIT. you should proceed in the following manner. First of all you need your stool examined for routine and microscopy along with occult blood which will be able to guide whether there is any infection or underlying pathology, get an ultrasound abdomen done to rule out any growth or any other pathology. Visit your physician who will be able to suggest any other tests required based on these test results. Take care.
Answered: Sun, 27 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor